Mathematische Zeitschrift

, Volume 246, Issue 1, pp 125–154

Capelli Identities for the dual pair (OM,SpN)


DOI: 10.1007/s00209-003-0591-2

Cite this article as:
Itoh, M. Math. Z. (2004) 246: 125. doi:10.1007/s00209-003-0591-2


Analogues of the Capelli identity are given from the viewpoint of dual pair theory. The Capelli identity is a famous formula in the invariant theory, and can be regarded as an explicit description of a correspondence of invariant differential operators associated to the dual pair (GLr,GLs). The main results are Capelli type identities in this sense for the dual pair (OM,SpN).

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceKyoto UniversityKyotoJapan